Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online
Ask a Urologist   »  

Skin tear after using penis pump, stretch marks, used some cream. Should i avoid masturbation?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 520 Questions
Question
Hello, I was using a penis pump about 2 months ago and I stretched my skin too far, and I think tore it a bit. Now, when flaccid, my penis head looks wrinkled and shriveled. There are many lines running across it vertically, that look similar to stretch marks. I've been trying some creams and stuff, but not much seems to be working. I was wondering what some of my treatment options might be as I'm very sensitive about that part of my body, and if it's best to avoid sex/masturbation while I'm trying to heal it.
Posted Tue, 24 Apr 2012 in Penis Problems
 
 
Answered by Dr. Gaurang Krishna 8 hours later
Hello,

Thanks for posting your query.

With the description above, there does not seem to be a major problem to be worried about.

However, I would like to see the pics of your lesions.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

You have provided with good information but I would like to know a few more things as this would help me in suggesting you better.

Can you please provide me more details about your sexual history?

1. How often do you have sexual intercourse/masturbation?

2. Does your partner have any STD symptoms?

Treatment options depend on the diagnosis. There are many possibilities for these symptoms. It can be a simple friction abrasion as you mentioned.

I would suggest you to abstain from masturbation and sexual intercourse until the lesion heals.

Meanwhile I would suggest you to use an emollient cream like Vaseline twice a day. Also do wear cotton undergarments to avoid irritation.

Wash your penis area with an antiseptic solution like diluted Dettol twice a day.

Be reassured that you will be fine soon.

Awaiting your pics and your response.

Regards,




Thanks
Above answer was peer-reviewed by
 
Follow-up: Skin tear after using penis pump, stretch marks, used some cream. Should i avoid masturbation? 15 hours later
Hi, thanks for the response, I uploaded a picture that's not very good, although you can kind of see some of the lines and bumps I was referring to. It's strictly the appearance I'm worried about. There's no pain from marks, I was just afraid of being with a girl and her being turned off by it.

I haven't had sex in a few years, but I masturbate about once a day. I will try the vaseline and the Dettol like you said.

I was reading about stretch marks, and it talked about how the skin stretches more than it can handle and it sounded similar to my problem, when I stretch the skin out, there appear to be tiny wounds on the penis similar to stretch marks. So, I was also thinking about going the dermabrasion route, do you think that's a good idea? I need to get these things healed quickly as I'm very insecure about my body/appearance. Thanks for reply.
 
 
Answered by Dr. Gaurang Krishna 14 hours later
Hello again,

Thanks for uploading the picture. I have seen it.

These kinds of lines (shrivelled skin) is quite normal to have.

There seems to be no disease to be worry about.

Just use vaseline 2-3 times daily.

Do not use dettol. Wash only with plain water and a simple non-medicated soap.

I would suggest you to be reassured that you are fine.

Feel free to ask any further questions.

Thanks and regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor